Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Day 1


[He...]

Recommended Posts

Thought I’d pop back on here and let everyone know how grateful I am for this forum, and for the advice I received here. After tapering from 0.25 for 3.5 months, I took my last dose yesterday and decided to jump after reaching 0.025 mg of clonazepam.

 

I’m apprehensive, a little weary, but thankful and glad I’ve been able to make this step.

 

So far only thing I’ve noticed are some heart palpitations (which I sometimes get with SSRI adjustments, anyway). It has been less than 48 hrs still.. so I guess it’s the beginning of acute? I know any symptoms can seem to crop up anytime, but I’ll try my best to manage it in stride.

Link to comment
Share on other sites

[de...]

Healingeveryday,

 

A huge congratulations on your jump!  Making the leap to zero is huge!!  I can relate to your apprehension since I had it also when I jumped.  I hope you take extra good care of yourself in the coming days and stay close to your supports/things that sustain you.

 

Kate  :smitten:

Link to comment
Share on other sites

Benzo free is a good thing but what I'm especially grateful for are your realistic expectations, this is a journey and you're forging your way ahead.  :smitten:
Link to comment
Share on other sites

:) Thanks so much, everyone! So far I’m doing well! Here’s to hoping someday I’ll get one of those windows  ;) I’ve felt the same for over 2 years of symptoms while still on it.. so maybe I was in tolerance withdrawal.. I never upped my dosage over 7 years.. just lowered it and/or stayed the same for years worth of time each.
Link to comment
Share on other sites

×
×
  • Create New...